Carsten Thomassen

Carsten Thomassen

Professor

DTU COMPUTE
Department of Applied Mathematics and Computer Science

Technical University of Denmark

Richard Petersens Plads

Building 322, room 009

2800 Kgs. Lyngby

Home page

Request a vCard via e-mail.

Publications
Projects
Courses
CV
Loading

Publications rss feed

2020
 

Cycles containing all the odd-degree vertices

Cameron, Kathie ; Thomassen, Carsten
in: Journal of Combinatorial Theory. Series B, vol: 143, pages: 219-225

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2020     |    DOI: https://doi.org/10.1016/j.jctb.2019.12.003

  PDF

Group connectivity and group coloring

Langhede, Rikke ; Thomassen, Carsten
in: Electronic Journal of Combinatorics, vol: 27, issue: 1

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2020     |    DOI: https://doi.org/10.37236/8984

 

Cycles in 5-connected triangulations

Alahmadi, A. ; Aldred, R.E.L. ; Thomassen, Carsten
in: Journal of Combinatorial Theory. Series B, vol: 140, pages: 27-44

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2020     |    DOI: https://doi.org/10.1016/j.jctb.2019.04.005

2019
  PDF

Fractional coloring methods with applications to degenerate graphs and graphs on surfaces

Gimbel, John ; Kündgen, André ; Li, Binlong ; Thomassen, Carsten
in: SIAM Journal on Discrete Mathematics, vol: 33, issue: 3, pages: 1415-1430

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2019     |    DOI: https://doi.org/10.1137/18M1177317

  PDF

Planar Ramsey graphs

Axenovich, Maria ; Schade, Ursula ; Thomassen, Carsten ; Ueckerdt, Torsten
in: Electronic Journal of Combinatorics, vol: 26, issue: 4

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2019

 

Factorizing regular graphs

Thomassen, Carsten
in: Journal of Combinatorial Theory. Series B, vol: 141, pages: 343-351

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2019     |    DOI: https://doi.org/10.1016/j.jctb.2019.05.002

 

Hamilton cycles in sparse locally connected graphs

van Aardt, Susan A. ; Burger, Alewyn P. ; Frick, Marietjie ; Thomassen, Carsten ; de Wet, Johan P.
in: Discrete Applied Mathematics, vol: 257

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2019     |    DOI: https://doi.org/10.1016/j.dam.2018.10.031

2018
  PDF

Deciding parity of graph crossing number

Hliněný, Petr ; Thomassen, Carsten
in: SIAM Journal on Discrete Mathematics, vol: 32, issue: 3, pages: 1962-1965

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2018     |    DOI: https://doi.org/10.1137/17M1137231

 

A hamiltonian cycle in the square of a 2-connected graph in linear time

Alstrup, Stephen ; Georgakopoulos, Agelos ; Rotenberg, Eva ; Thomassen, Carsten
part of: Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete Algorithms, pages: 1645-1649, 2018, Society for Industrial and Applied Mathematics
Presented at:
29th Annual ACM-SIAM Symposium on Discrete Algorithms

Type: Article in proceedings (Peer reviewed)

Status: Published     |    Year: 2018     |    DOI: https://doi.org/10.1137/1.9781611975031.107

  PDF

Density of Chromatic Roots in Minor-Closed Graph Families

Perrett, Thomas J. ; Thomassen, Carsten
in: Combinatorics, Probability & Computing, vol: 27, issue: 6, pages: 988-998

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2018     |    DOI: https://doi.org/10.1017/S0963548318000184